# SDR 07FDEA00073

- Difficulty date: January 10, 2007
- Submitted: January 11, 2007
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 52,666 hours, 10,859 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC4009
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD TRAILING EDGE FLAP FITTING ARC4009 FASTENER HOLES CORROSION BEYOND LIMIT.  LT WING OUTBOARD FLAP REMOVED AND REPLACED AS PER AMM 27-50-30.  P/N ON: NRC6753-503, S/N ON: 098  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
